# SDR UPS06M48440

- Difficulty date: August 15, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 71,564 hours, 11,685 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NLG W/W, NLG LT FITTING FOUND CRACK WITH STOP DRILL.  MAJOR REPAIR TO CRACK AND STOP DRILL HOLE ON NLG LT TRUNNION FITTING.  CARRIED OUT AS PER ENGINEERING FILE NR MD11-53-20073 AND EN 1278-06.
